Generalized Fractional Integrals in the Vanishing Generalized Weighted Local and Global Morrey Spaces

Küçükaslan A.

FILOMAT, vol.37, no.6, pp.1893-1905, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 6
  • Publication Date: 2023
  • Doi Number: 10.2298/fil2306893k
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.1893-1905
  • Ankara Yıldırım Beyazıt University Affiliated: Yes